PMRGCAuk

Fatigue and Nausea

Fatigue and Nausea

This is my second post, first was a month ago. Since then I have increased pred to from 22mg to 25mg, but I still have nausea and fatigue,pain and stiffness in balls of feet, and legs, this is all livable, but constant shaking is the worst sympton. Would appreciate thoughts on whether to increase dosage. Have been on pred since August. This is an awful illness, but very comforting to read others posts and know you are not on your own. Best Wishes to all on this site.

10 Replies
oldestnewest

I would go back to my doctor, your symptoms should not be taken lightly. See your doctor as soon as you can.

Reply

Thank you for your reply, I keep thinking that these are normal symptoms. Will go back to dr asap.

Reply

I think your doctor may be barking up the wrong tree. It is very unusual for PMR not to respond fairly well to 25mg after the time you have been on pred. Nausea is not typically part of PMR although it may be found with GCA. And in 8 years and from hundreds of patients I have never heard anyone complain of tremor as bad as that. Did you have the tremor before you were put on pred? It can be a side effect of corticosteroids.

Is this diagnosis from your GP? If so, I think you should demand an urgent referral to a rheumatologist - emergency would be better in this day and age given the waiting times but unlikely!

Reply

Thank you for your reply, this is very worrying, I will see a rheumatologist on Sunday, hopefully he will have answers

Reply

Hi Lyon, This does not sound at all typical of PMR ( I would expect a much better sense of relief by now) . It doesn't really ring a bell with Pred side effects either. I threw up before I got put on Pred but I think even that was unusual and maybe viral. I have been aware of a sight tremor sometimes, but not the shaking you describe. I think you need a raft of tests as a matter of urgency. This may well be something else entirely. Let us know the outcome!

Reply

Hi Sheffield Jane, thank you for your advice, every day is a struggle, the Pred may be the cause of the shaking and nausea. Will keep you posted

Reply

No wonder every day is a struggle with those symptoms. Did you have more typical PMR symptoms too, like bilateral pain in the shoulders, unable to lift your arms above your head, thigh pain that made it hard to walk properly, difficult to get out of bed etc. ?

I hope this gets sorted for you soon. Poor, poor you!

Reply

Yes I did have all those symptoms except the pain and stiffness was more in my legs and feet. Had flu symptoms and nausea, thought I was getting old

Reply

Thank goodness getting old is not like that. I think we all thought that at first. Maybe you have a particular sensitivity to Prednisalone. I felt like I had low level flu for months and months before my diagnosis.

2 likes
Reply

Read this - I suddenly felt I'd aged...

healthunlocked.com/pmrgcauk...

1 like
Reply

You may also like...